# SDR UPS03840316

- Difficulty date: March 13, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  BLENDOUT JUST BELOW CUSP LINE AT STA -67 IS BEYOND LIMITS.  CUT OUT DAMAGED SKIN, FABRICATED AND INSTALLED FILLER, DOUBLER AND FINGER DOUBLER IAW SRM 53-2-1 FIG 7.
